# SDR UIEA2017010500008

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,089 hours, 17,795 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EXPERIENCED  HUNG START STATUS MESSAGE L ENGINE IGNITOR 2 COMPLIED WITH QRH PROCEDURE , NORMAL START CLEARED STATUS MESSAGE, NO MESSAGES PRESENT AFTER ARRIVAL , NO FAULTS ON L PIMU, NO FAULTS ON GROUND TEST OF PIMU IAW AMM 77-35-00 , PERFORMED OPS CHECK OF IGNITION CONTROL SYSTEM AND IGNITERS IAW  AMM 74-00-00, NO FAULTS .
